# SDR ASAA2015100713394

- Difficulty date: October 7, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 28,160 hours, 8,674 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"ELECTRIC" LIGHT ILLUMINATED ON PREFLIGHT.  ACFT GROUNDED.  P5-13 PANEL LOGGED SPCU INOPERATIVE, NO HISTORY PERFORMED, FIM TASK 24-34, TASK 802.  NO CURRENT FAULTS.  OK FOR SERVICE.  GROUND VERIFICATION SUCCESSFUL.
